# SDR SWAA040556

- Difficulty date: February 23, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 53,851 hours, 46,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 0483
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE LOW PRESSURE INDICATION.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE PER MM.
